# SDR 97ZZZX1173

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6371V
- Make and model: Beech 58P
- Aircraft serial: TJ417
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 442CW4
- Condition: Inoperative
- Location: Lt-Rt Vac
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED GYRO WAS OUT.  (IFR) A/C DIVERTED TO RFD.  BOTH INSTRUMENT VACUUM PUMPS FAILED, LT AND RT.  NO FAULT COULD BE FOUND THAT WOULD CAUSE BOTH PUMPS TO FAIL SIMULTANEOUSLY.  TOTAL TIME OF PUMPS UNKNOWN.  RECOMMEND LOG BOOK ENTRIES BE MADE WHEN VACUUM ADJUSTMENTS ARE MADE.  LOGS SHOULD BE EXAMINED DURING INSPECTIONS TO DETERMINE IF REGULATORS HAVE BEEN ADJUSTED TO COMPENSATE FOR FAILING PUMPS.
